# SDR ASAA2025111662347

- Difficulty date: November 16, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 52,418 hours, 15,500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200048401
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 EXIT DOOR SIGN COVER FELL OFF. GROUNDED - YES. FOUND R1 EXIT SIGN AND ESCAPE SLIDE LIGHT INOP. REMOVED EXIT SIGN ASSY AT R1 REF AMM 33-51-01. REPLACED BATTERY PACK WITH SERVICEABLE ONE AT M1674 REF AMM 33-51-06-960-806. & WDM 33-51-12. REPLACED R1 DOOR EXIT LIGHT ASSY REF AMM 33-51-01. OPS CHECKED GOOD.
